Translator Disclaimer
January 2019 Simulation functions and Boyd-Wong type results
Suzana Aleksić, Sumit Chandok, Stojan Radenović
Tbilisi Math. J. 12(1): 105-115 (January 2019). DOI: 10.32513/tbilisi/1553565630

Abstract

In this paper we give new and much shorter proofs of Boyd-Wong and Meir-Keeler type results. Also, we define a new form of Boyd-Wong type contraction mappings using simulation functions and obtain some sufficient conditions for the existence and uniqueness of a fixed point for such class of mappings in the setting of metric spaces. Also, we present some results regarding the property $P$ for these well-known types of self-mappings.

Acknowledgment

The authors are thankful to the learned referee for valuable suggestions.

Citation

Download Citation

Suzana Aleksić. Sumit Chandok. Stojan Radenović. "Simulation functions and Boyd-Wong type results." Tbilisi Math. J. 12 (1) 105 - 115, January 2019. https://doi.org/10.32513/tbilisi/1553565630

Information

Received: 27 February 2018; Accepted: 12 January 2019; Published: January 2019
First available in Project Euclid: 26 March 2019

zbMATH: 07172304
MathSciNet: MR3954223
Digital Object Identifier: 10.32513/tbilisi/1553565630

Subjects:
Primary: 47H10
Secondary: 54H25

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • January 2019
Back to Top